Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 136, NWS Grand Forks, ND

July 20, 20165 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 20, 2016, 11:07 PM CDT for 5 counties in North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2016, 11:07 PM CDT (04:07 UTC)
Expired
Jul 21, 2016, 12:00 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Barnes County, ND, Cass County, ND, Griggs County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 66 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 11:41 PM CDTTSTM WND GST 585 Wnw Hope, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION. COMMERCIAL POWER IS OUT IN THAT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 8:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4358 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS53 KFGF 210407
SVRFGF
NDC003-017-039-091-097-210500-
/O.NEW.KFGF.SV.W.0136.160721T0407Z-160721T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1107 PM CDT WED JUL 20 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHERN STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHWESTERN TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHWESTERN CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL MIDNIGHT CDT

* AT 1106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTTON...OR
  33 MILES NORTH OF JAMESTOWN...MOVING EAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SUTTON AROUND 1110 PM CDT. 
  REVERE AROUND 1115 PM CDT. 
  HANNAFORD AND WALUM AROUND 1120 PM CDT. 
  COOPERSTOWN AROUND 1125 PM CDT. 
  LUVERNE AND SIBLEY AROUND 1135 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4751 9850 4747 9717 4693 9742 4720 9847
      4732 9847 4733 9850
TIME...MOT...LOC 0406Z 277DEG 54KT 4737 9852 

HAIL...1.00IN
WIND...70MPH
 
$$

TG
2 follow-up statements
241 
WWUS53 KFGF 210438
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 PM CDT WED JUL 20 2016

NDC003-017-039-091-097-210500-
/O.CON.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
BARNES ND-GRIGGS ND-STEELE ND-TRAILL ND-CASS ND-
1138 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN BARNES...SOUTHEASTERN GRIGGS...SOUTHERN STEELE...
SOUTHWESTERN TRAILL AND NORTHWESTERN CASS COUNTIES...

AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOPE...OR 28
MILES NORTH OF VALLEY CITY...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HOPE AROUND 1140 PM CDT. 
  COLGATE AROUND 1145 PM CDT. 
  GALESBURG AND CLIFFORD AROUND 1155 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4749 9797 4747 9717 4693 9742 4718 9836
      4730 9827 4737 9817
TIME...MOT...LOC 0437Z 277DEG 54KT 4731 9783 

HAIL...1.00IN
WIND...60MPH
 
$$

TG
771 
WWUS53 KFGF 210450
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1150 PM CDT WED JUL 20 2016

NDC039-210459-
/O.CAN.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
GRIGGS ND-
1150 PM CDT WED JUL 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRIGGS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4747 9717 4693 9742 4708 9798 4723 9797
      4735 9791 4749 9780
TIME...MOT...LOC 0449Z 281DEG 47KT 4744 9764 4708 9775 

$$

NDC003-017-091-097-210500-
/O.CON.KFGF.SV.W.0136.000000T0000Z-160721T0500Z/
BARNES ND-STEELE ND-TRAILL ND-CASS ND-
1150 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN BARNES...SOUTHERN STEELE...SOUTHWESTERN TRAILL AND
NORTHWESTERN CASS COUNTIES...

AT 1149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHERBROOKE TO 9 MILES SOUTH OF PILLSBURY...MOVING
EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORT A MEASURED GUST OF 58 MPH
         WITH POWER OUTAGES IN THE CITY OF HOPE. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PAGE AROUND 1155 PM CDT. 
  ROSEVILLE...AYR AND CLIFFORD AROUND 1200 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4747 9717 4693 9742 4708 9798 4723 9797
      4735 9791 4749 9780
TIME...MOT...LOC 0449Z 281DEG 47KT 4744 9764 4708 9775 

HAIL...<.75IN
WIND...60MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:18 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 20, 9:18 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
918 PM CDT WED JUL 20 2016

.UPDATE...
Issued at 911 PM CDT Wed Jul 20 2016

Minimal update. Increased pops across northern two-thirds of CWA.
Severe Tstm Watch across most of CWA alg and north of Valley
City-Fargo-Park Rapids line thru 3am. Will expire Heat Advisory and
Warnings.

UPDATE Issued at 555 PM CDT Wed Jul 20 2016

The Severe Thunderstorm Watch for portions of northeast and east
central ND till 11pm... has been upgraded to a Tornado Watch for
the northern portions of the Watch area.

5pm analysis had in excess of 5000 j/kg of CAPE in the 0-2 km
subcloud layer over northcentral ND... with RUC12 showing this
expanding steadily eastward into northeast ND and far northwest MN
through 03z. in addition... 0-2km VGP /Vorticity Generation
Parameter/ approaches values of from .6 to .8 in that region...
which local research has shown to be quite conducive to rapid
tornadogenesis.

Meanwhile cloudmass over the central Red River Valley hasn't yet
dissipated... but cloudfree just west of the valley has rapidly
ramped up in heat and instability levels.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 118 PM CDT Wed Jul 20 2016

Forecast impacts in the short term will be temperatures and severe
threat.

For update adjusted heat headlines to account for cloud cover
limiting temperatures.

In spite of the slow dissipation of low level stratus across the
region holding temperatures down sufficient instability and cape
exist for severe potential. Timing of convective initiation still
somewhat uncertain however short wave lifting through Montana
likely to interact with boundary across NW-N central ND with
convection then propagating east tonight. In line with the SPC
outlook the favored area looks to be along and north of highway
200. Similar to last night large hail and damaging winds will be
the main threats. Weak surface boundary/cool front should be
through all but the east by morning. The far NW will be first to
feel cooler/drier air moving in behind boundary late tonight. The
remainder of the fa will see another muggy night.

Column cools a bit Thursday in wake of boundary passage but
remains mild. Lower dewpoints begin to move in from NW-SE. The
far south will likely remain warm and humid enough that some sort
of heat headline possible but at this point looks marginal. With
high pressure moving in anticipating a break in the stormy weather
and will keep forecast dry.

.LONG TERM...(Thursday night through Wednesday)
Issued at 118 PM CDT Wed Jul 20 2016

Friday-Wednesday...Main concern will be severe thunderstorm
potential Friday evening/overnight...and then again Saturday
afternoon/evening. Synoptically speaking...models are in good
agreement and indicate a stronger signal raising confidence that a
couple more severe (possibly significant) event will occur through
the early part of the weekend.  Confidence still low with details
(exact timing...exact threats and evolution).  Quieter weather on
tap to end the weekend heading into next week. Active weather again
looks possible by the middle of next week. Temperatures cooler
following the passage of a cold front on Saturday...more toward
normal values.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 555 PM CDT Wed Jul 20 2016

MVFR cloud deck extends from the central Red River Valley int and
across northwest MN... with fair skies west and south. Expect
Areas of strong to severe thunderstorms to develop from central
and northcentral ND into central and northeast ND through 04z.
Thunderstorms should continue to develop into and across
northwest Minnesota during the overnight hours. Expect generally
fair skies alg and south of interstate 94 and Highway 10
corridors this evening and overnight.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Gust
SHORT TERM...Voelker
LONG TERM...TG
AVIATION...Gust
Hazardous weather outlook, Jul 20, 3:55 AM CDT, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 AM CDT WED JUL 20 2016

MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053-
210900-
WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND-
355 AM CDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AFTERNOON INTO
EARLY EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND
MUGGY CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON
INTO TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AFTERNOON INTO EARLY EVENING WILL ALSO BE VERY WARM AND
HUMID. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO
FRIDAY NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2.
THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND
AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038-
054-210900-
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER-
SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES-
WESTERN WALSH COUNTY-
355 AM CDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE AFTERNOON INTO EARLY
EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND MUGGY
CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON INTO
TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE STORMS
MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY
NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2.
THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND
AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 20, 8:47 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     LEEDS                   48.29N 99.44W
07/20/2016  E60 MPH          BENSON             ND   PUBLIC

&&

KNUTSVIG
Local storm report, Jul 20, 8:58 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
858 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 N ROCKLAKE            48.82N 99.25W
07/20/2016  E1.00 INCH       TOWNER             ND   PUBLIC

&&

GGUST
Local storm report, Jul 20, 9:00 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
900 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     8 NNW ESMOND            48.14N 99.83W
07/20/2016                   BENSON             ND   CO-OP OBSERVER

            TREES UPROOTED. POWER OUTAGES.

&&

GGUST
Local storm report, Jul 20, 9:10 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
910 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     1 N BAKER               46.73N 96.57W
07/20/2016  M65 MPH          CLAY               MN   MESONET

            PEAK WIND MEASURED BY THE NDAWN SENSOR.

&&

GGUST
Local storm report, Jul 20, 9:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
949 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     HALLOCK                 48.77N 96.94W
07/20/2016  M83 MPH          KITTSON            MN   ASOS

&&

KNUTSVIG
Local storm report, Jul 20, 10:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1050 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     1 W BOWESMONT           48.69N 97.20W
07/20/2016  M53 MPH          PEMBINA            ND   MESONET

            PEAK WIND MEASURED AT THE RWIS ALONG INTERSTATE 29.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:40 PM CDTSevere Thunderstorm WarningFGFCavalier, Towner50 min
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey49 min
Jul 20, 8:25 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina50 min
Jul 20, 8:35 PM CDTSpecial Weather StatementFGFTowner25 min
Jul 20, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey46 min
Jul 20, 9:01 PM CDTSevere Thunderstorm WarningFGFPembina59 min
Jul 20, 9:10 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner50 min
Jul 20, 9:11 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Griggs, Nelson64 min
Jul 20, 9:28 PM CDTSevere Thunderstorm WarningFGFBenson, Nelson, Ramsey47 min
Jul 20, 9:43 PM CDTTornado WarningFGFEddy, Griggs, Nelson32 min
Jul 20, 9:59 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Walsh46 min
Jul 20, 10:10 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more65 min
Jul 20, 10:42 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill48 min
Jul 20, 11:00 PM CDTSevere Thunderstorm WarningFGFGrand Forks45 min
Jul 20, 11:13 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill62 min
Jul 20, 11:36 PM CDTSevere Thunderstorm WarningFGFCass, Traill39 min
Jul 21, 12:00 AM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill60 min
Jul 21, 12:37 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland53 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.